Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Regularly suffering with severe burning pain in pit of stomach and vomiting. Take omaprazoline, had radical hysterectomy. Solution ?

hello i am a 59 yr old woman,i take omaprazoline as i have ulcer ,i had radical hysterectomy in 2007 as i had cervical cancer ,for several months now i have been regularly suffering with severe burning pain in pit of my stomach towards right side,this happens mostly at bedtime and travels to chest back and other areas,i have tried everything but the only thing that brings relief is making myself sick,i will usually induce vomiting till i taste acid in mouth,i then sip water ,only then does burning pain subside,its really getting me down ,im a sole carer and this can affect me from 11pm until 5am,,?AAAAAA
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  5629
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Oncologist, Radiation 's  Response
your symptoms more goes in favor of gastroesophageal reflux disorders. better to take ulceroprotective drugs. you should go for an upper G-I endoscopy. diagnosis to be made. H-pylori infection may be a cause. biopsy is needed.consult a gastroenterologist.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor